# SDR 95ZZZX1248

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3945C
- Make and model: Cessna 402B
- Aircraft serial: 402B0822
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Ws 119.29-133.29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON REAR SPAR RT WING AT AFT END OF NACELLE.  THIS REPAIR REQUIRED A DER AND 337 FOR MAJOR REPAIR AT WS 119.29 - WS 133.29 AND 8110-3.
